# SDR SWAA2021040240948

- Difficulty date: January 9, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140 AF CORRODED ON L/H AND R/H OUTBOARD EDGES . / REMOVED CORROSION; DAMAGE LIMITS ALLOWABLE; ALODINED; AND PRIMED IAW SRM 53-00-53; 51-20-01.
